??!
1 photo
Femular

Femular Questions & Answers

4.9 from 10 reviews

24 questions from our users

Hi, I sincerely hope that Someone out there has an answer for me. My Father who is 85 years old was had hormone therapy last year in April - an injection to do away with testosterone - for prostate cancer treatment. Unfortunately he is now worse than a menopausal woman and suffering from terrible hot flushes and night sweats. I am concerned about him and was wondering if Femular would help him (being a male)? If anyone has any thoughts or suggestions, I would welcome the input. Many thanks.
No answers

I started to take Flordis Femular Forte last month, after trying all sort of herbal medicine, this seems work the best. I am starting to sleep better and the night sweats are nearly gone. However I have noticed bit of stomach cramps and stomach bloat. I dont know if this is one of the side effect and if yes will it go away with continued use. Also does it have effect on weight gain?? Thanks JJ
No answers

Has anyone had there taste affected when on femular forte I’ve been on it for 14 days one table and I have a odd taste and food taste bland feeling nausea as well
No answers

I have been using femular forte for almost 3 months. Initially took 2-3 weeks to take effect and worked very well for a few weeks - I was only having a couple of flushes a day - however the past 2 weeks flushes, night sweats and lack of sleep have come back worse than ever. Almost unbearable - is there anything else. HELP it’s unbearable.
2 answers
Hi Michelle same thing happened to me but I persevered with taking daily and all symptoms you mentioned eased off. I’m now only experiencing flushes a few times a day rather than a few every hour. I am taking Femular (Not Forte) hope your symptoms improve soon. Might be worth a visit to GP if they don’t. Good Luck!!Thanks Trish I’m going to see my GP. Formular Forte initially worked but then all of a sudden stopped and flushes/ Night sweats came back much worse.

Can femular cause muscle pain
No answers

Can I take femular and spiractin together, what are the side effects ?
No answers

I've been on femular forte for just over 4 weeks. Hot flashes in day I suppose are a little less and not as many night sweats maybe 2 now instead of 5. My question is about wind pain and daily loose stools since taking these. Anyone else experienced that? I got the packet of 90 and would hate to stop and have wasted $75. I think I should have tried the 30 pack of normal strength not forte.
1 answer
I cannot comment on the forte as I started on the Normal strength cost around $22 and it worked after 3 weeks. Speak with the Pharmacist to get their recommendation for you. Good luck

I’m 51 and am post menopausal i don’t mind the hot flushes but have now developed mild anxiety do these help at all. I’m usually a fit and healthy person and I have never had anxiety before.
No answers

I am take one (12.5mg) Aropax CR antidepressant daily, can I take Femular as well?
2 answers
You will need to check with your doctor or pharmacistI take zoloft but I checked if ok with my pharmacist.

I have been taking Femular Forte for about 7 months and initially it worked well, but I am starting to find the flushes are coming back, my sleep is being compromised because of the night flushes. Being Black Cohosh I know there is risk with being on it for so long, has anyone had a break of it, as it suggests and found something else that works just as well? I am in year 10 of menopause, im so done with this crap!
5 answers
You can get natural hrt. You have to find a bio identical doctor in your area and a compounding chemist. It is not cheap but it works and is plant based.I had the same problem, then went to an excellent naturopath who made up a combination of Chinese herbal meds that worked well for many years. When these had less effect, I found MenoSupport helpful - only available in Aust when prescribed by health practitioners. It also has some black cohosh, so best to consult a health professional who knows these products.Hi I feel your pain I'm over this crap too. I'm on biodentical estrogen and although it helps I found If I don't take a week break from it my symptoms return. Maybe take a break and start the tablets again. I'm going to try and see if they help me whilst I take a breath from my biodentical cream.

What is the impact on the Liver? Are you supposed to take it on and off? Why does it impact the liver when it is a natural product?
2 answers
I'm not sure about the answer to this. It's probably best directed to your doctor.It's the black cohash thst can affect liver. I believe it's only harmful when in high doses or if you already have problems. Lots of natural supplements can have side effects same as pharmaceutical meds.

Can this be got in Ireland?
No answers

Hi. I have recently had some unexplained DVTs in my leg and doc suggested it may have been caused by HRT meds so now I am considering Femular as symptoms have come back with a vengeance after just 2 weeks. Should I start on femular Forte or try the lower dose first. I was on the lowest dose HRT. Also HRT causes weight gain. Has anyone noticed weight gain on Femular.?
1 answer
Weight gain came with the meno. I did HRT and gained 10kgs. No additional weight with femular - it's just black cohosh herb. I'd start with the regular and then go to Forte if needed.

My menopause started a year ago. I took Femular (regular) and it worked brilliantly within the first few days. I then went off it after a month as I worried about the liver warning. After that I tried two other natural alternatives, which worked really well for a few months, then nothing, even after taking their maximum doses. I have now gone back to Femular (FORTE) as I realize my symptoms are way more severe than a year ago!!! I have been on FF for two weeks now and my symptoms have diminished but not gone. Can I take double the dose or would that be overkill? I need relief as I'm still waking several times a night (although symptoms not as bad). I just wish they were as effective as they were a year ago (and that was only the regular strength, although I admit my symptoms were way milder). Please help !! Thank you, Valerie
3 answers
I agree with you. I have stopped taking them about a month ago because they seemed to become ineffective. I am now concidering my options with Hrt. I think Femular is a great herbal remedy however it does seem to lose its effectiveness the longer you take it I don't think doubling the dose would make any difference but have other side effects. I hope this helps you.Hi Valerie. I just wrote a review of the product after using it. May I suggest you ask your pharmacist.Thank you guys. I am seeing my doctor today to see if she recommends taking more (hopefully without the risk of side effects). If not, I think I might go down the path of mild antidepressants. As well as the breast cancer risk, I don't like the idea of weight gain with HRT; but that's me. Wish me luck!! Thanks again

I've been taking femular forte for about 8 months and my GP has just suggested I take two daily instead of one . Any thoughts on this would be very welcome
1 answer
If your doctor has suggested this then maybe you should try.

Is it best to take at night or morning? i cant slept cause of the hot flashes and sweats
4 answers
I take it in the morning and at night after dinner.Hi I took mine in the morning and I had 24/7 relief so i don't think it mattersThank you for your help

I have not had my period in 4 months. I took Femular for 4 weeks and did not get any spotting or a period, I restarted it after a 3 week break and got my period on the same day- was it caused by taking Femular or was this a coincidence?
No answers

When is the best way to take the tablet, before or after a meal?
4 answers
I take mine after dinner and about half an hour before I go to bed as they help you go to sleep quite quickly.I always take all my supplements after food .Thank you so much Pixie and Lin. I didn't know that and was taken the tablet before breakfast and sometimes without food. No wonder I had nausea at times.

Does femular make you put on weight
2 answers
Hi no it doesnt put weight on thanksIn the listed side effects of black cohash which is in femular yes weight gain is listed

How many tablets should I take a day?My hot flushes and night sweats are extreme.
2 answers
You should take one a day if your hot flushes are extreme try Femular forte they are a bit stronger If u only just started taking them takes a few weeks to have affects on your menopause Also keep in mind your diet and less alcohol spicy food too much caffeine can also affect hot flushes night sweats hope this helos youI started with two a day for the first week then once a day. Hope this helps

Page 1 of 2

Get an answer from our members

ProductReview.com.au has affiliate partnerships. These do not influence our content moderation policies in any way, though ProductReview.com.au may earn commissions for products/services purchased via affiliate links.